RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 6, Issue 4  


Expository Surveys
Theory of decreasing sequences of measurable partitions
A. M. Vershik
1

Research Papers
Weighted polynomial approximation and quasianalyticity for general sets
J. E. Brennan
69
Plane geodesically complete subsets in spaces of nonpositive curvature
L. R. Volkovyskii
90
Hölder estimates for equations of fast diffusion type
A. V. Ivanov
101
Krein's theorem for separately subharmonic functions
B. Ya. Levin, V. N. Logvinenko
143
Selfadjoint elliptic problems: scattering and polarization operators on the edges of the boundary
S. A. Nazarov, B. A. Plamenevskii
157
Sufficient conditions for the absolute stability of optimal passive scattering systems
M. A. Nudelman
187
On coproducts of quasi-triangular Hopf algebras
S. Parmentier
204
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019